Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mutant

Body Acne getting worse

I have moderate acne on my back, shoulders and chest. I was on Tetracycline tablets and betadine body wash, and it was (very slowly) starting to clear. Then I decided to use B5 supplements roundabout the same time my doctor decided to prescribe Retin-A gel. Since using this my acne has got a hell of a lot worse with a lot more breakouts. Would you think its the B5 tablets or the Retin-A that is causing this? The spots have also started itching, its really beginning to p**s me off!

Share this post


Link to post
Share on other sites

I would suggest it's probably the Retin-A causing an initial flare-up. This often happens with this topical. It will probably subside within a month. If it continues to exacerbate your acne, you should see your dermatologist about it - it may be that you are sensitive to one of the ingredients.

Share this post


Link to post
Share on other sites

I would definitely say it was the B5 supplements that inactivated the tetracycline. I just had it prescribed to my today for the same problem and on the brochure it specifically mentions not to take any supplements of any kind (including antioxidants) while taking this. It also states this on the container of pills

Share this post


Link to post
Share on other sites

hmm, i'll stop using the supplements then, but on the tetracycline the only supplements it said not to use were zinc or those that contained zinc. Plus, the flare up was only on the bits that i applied retin-A to. Will lay off the B5 for a while and see what happens.

Share this post


Link to post
Share on other sites
hmm, i'll stop using the supplements then, but on the tetracycline the only supplements it said not to use were zinc or those that contained zinc.  Plus, the flare up was only on the bits that i applied retin-A to.  Will lay off the B5 for a while and see what happens.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×